Geometrical Theorems on Einstein's Cosmological Equations

Edward Kasner
American Journal of Mathematics
Vol. 43, No. 4 (Oct., 1921), pp. 217-221
DOI: 10.2307/2370192
Stable URL: http://www.jstor.org/stable/2370192
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Geometrical Theorems on Einstein's Cosmological Equations
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 4 references.

[Footnotes]
  • *
    This reference contains 2 citations:
    • Berichte Berlin Akad. d. Wiss. (1919)
    • Kopif, Grundzfige (1921), pp. 163-165
  • "The Impossibility of Einstein Fields Immersed in Flat Space of Five Dimensions," Vol. 48, pp. 126-129.
  • *
    This reference contains 2 citations:
    • "Einstein's Theory of Gravitation: Determination of the Field by Light Signals," Vol. 48, pp. 20-28.
    • Comptes Rendus, Nov. 7, 1921.
  • *
    This reference contains 2 citations:
    • Science, Vol. 54 (Sept. 30, 1921), pp. 304-305.
    • J. A. Schouten and Dr. D. J. Struick page 213